Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've got the velcro wall...

Posted by Dee on November 30, 1999, at 10:18:45

In reply to I've got the velcro wall..., posted by Racer on November 29, 1999, at 2:07:59

Hang in there, Amy II. When I stopped taking drugs, I found that it takes about a year to get rid of the immediate effects.
I never realized while I was using that drugs not only caused the rapidly passing intence high, but they also have these long term effect. If fact, only after getting rid of these effects, I understood that it was the drugs - for years I had been thinking that this is just how living feels.

At times I wonder how much of my present depression is caused by drugs. Ironically, I feel that my drug use was caused by my depressin. Nasty cycle!

You have done well so far, and I hope the worst is over by now. It may be that these flashbacks will eventually fade, and also we learn how to cope with them, not letting them touch us.

If you are on a journey of a thousand miles, walking five hundred miles and then turn back doesn't make any sense. Take care of yourself, be patient, and you will get where you deserve to be.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dee thread:15854